# SDR UALA2011040101571

- Difficulty date: March 30, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 58,072 hours, 8,307 cycles
- Engine: Pwa PW40903
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 56A221
- Part serial: CBDUBM6390
- Condition: Chipped
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG ONE EACH BLADE L/E TIP CHIPPED (SIX O'CLOCK POSITION).  BLADE HAS PIECE MISSING AROUND .093 DEEP AND .156 LONG, BLADE IS OUT OF LIMITS PER MM.  TALKED TO  OPBEMC, BLADE OUT OF LIMITS.  REPLACED DAMAGED BLADE PER EG 5443-1.  REMOVED DAMAGE BLD S-N CBDUBM6390 (SLOT-14).  INSTALLED BLD S-N CBDUBM6548 (FROM SLOT-3) INTO SLOT-14.  INSTALLED NEW BLD S-N CBDUBD0380 INTO SLOT-3. FEWEST MOVES SOLUTION.
